Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 16, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 7, 2016, 6:56 PM MDT for Phillips County, Colorado. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2016, 6:56 PM MDT (00:56 UTC)
- Expired
- May 7, 2016, 7:30 PM MDT
- In force
- 34 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Phillips County, CO
The radar
The Goodland radar (KGLD), 137 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 7:00 PM MDT | TSTM WND DMG | 9 S Holyoke, CO | US 385 CLOSED IN BOTH DIRECTION, BETWEEN HOLYOKE AND WRAY IN YUMA COUNTY DUE TO DOWNED POWER LINES. |
| May 7, 7:15 PM MDT | HAIL 1.75 | 6 Se Holyoke, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 12:31 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1869 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -86 m²/s²
- 0-3 km storm-relative helicity
- -151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
338
WUUS55 KBOU 080056
SVRBOU
COC095-080130-
/O.NEW.KBOU.SV.W.0016.160508T0056Z-160508T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
656 PM MDT SAT MAY 7 2016
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PHILLIPS COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 730 PM MDT
* AT 655 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHEAST OF HOLYOKE...MOVING NORTH AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOLYOKE AND PLEASANT VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 4044 10235 4066 10235 4066 10205 4044 10205
TIME...MOT...LOC 0055Z 186DEG 28KT 4045 10217
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:38 PM MDT, 18 minutes earlier.
Area forecast discussion, May 7, 6:38 PM MDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 638 PM MDT SAT MAY 7 2016 .UPDATE... ISSUED AT 628 PM MDT SAT MAY 7 2016 NOT MUCH ADDITIONAL THUNDERSTORM ACTIVITY EXPECTED FOR THE URBAN CORRIDOR...EXCEPT WEST AND SOUTHWEST OF DENVER THIS EVENING. HAVE UPDATED THE ZONES TO LOWER THE CHANCE OF THUNDERSTORMS THERE OVERNIGHT. ELSEWHERE THE TORNADO WATCH HAS BEEN EXTENDED UNTIL 8 PM MDT FOR LOGAN...WASHINGTON...SEDGWICK AND PHILLIPS COUNTIES BUT HAS BEEN CANCELLED FOR THE REMAINDER OF THE COUNTIES. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 206 PM MDT SAT MAY 7 2016 THE UPPER LEVEL TROUGH WILL BE MEANDERING AROUND THE CENTRAL ROCKIES DURING THE PERIOD. MODERATE QG SUBSIDENCE WILL ROTATE ACROSS MOST OF THE CWA OVERNIGHT PUTTING AN END TO MOST OF THE ACTIVITY THAT IS ONGOING AT THIS TIME. COOL AND UNSETTLED CONDITIONS WILL PREVAIL ON SUNDAY AS QG VERTICAL VELOCITIES SWITCH BACK TO ASCENDING VALUES...COMBINING WITH SUFFICIENT INSTABILITY TO KEEP THE THREAT OF SOME PRECIPITATION AROUND THROUGH THE DAY. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 206 PM MDT SAT MAY 7 2016 UPPER LEVEL HIGH PRESSURE WILL BE CENTERED OVER EASTERN WYOMING SUNDAY NIGHT...WITH A WESTERLY FLOW ALOFT OVER COLORADO. THERE SHOULD ENOUGH MOISTURE AND INSTABILITY AROUND TO PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE AREA...MOST NUMEROUS IN THE MOUNTAINS. TUESDAY AFTERNOON AND EVENING...AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE NORTHERN AND CENTRAL ROCKIES...WITH AN 80 KT JET OVER NORTHERN COLORADO. GFS SHOWS BANDED PRECIPITATION MOVING INTO THE MOUNTAINS BY NOON...THEN SPREADING ACROSS NORTHEASTERN COLORADO DURING THE AFTERNOON AND EVENING HOURS. IT LOOKS LIKE THE BEST CHANCE FOR PRECIPITATION SHOULD BE NORTH OF INTERSTATE 70. IN ADDITION...THERE COULD BE SOME SNOW IN THE MOUNTAINS AND HIGHER FOOTHILLS...WITH SOME ACCUMULATION POSSIBLE ABOVE 10 THOUSAND FEET. WARMER AND DRIER WEATHER IS EXPECTED BY THE MIDDLE OF NEXT WEEK AS UPPER LEVEL HIGH PRESSURE BUILDS OVER THE ROCKY MOUNTAIN REGION. MODELS ARE HINTING AT SOME INCREASED LOW LEVEL MOISTURE SATURDAY AFTERNOON AND EVENING WITH SOME CONVECTION DEVELOPING ACROSS THE REGION. SINCE THIS IS ALL THE WAY OUT IN DAY 8...HAVE ONLY RAISED POPS SLIGHTLY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 628 PM MDT SAT MAY 7 2016 PRIMARILY VFR CONDITIONS EXPECTED THROUGH THE PERIOD. WILL KEEP SOME SHOWERS IN THE TAFS THIS EVENING FOR KDEN/KAPA...BUT MAY INCLUDED VCTS FOR KBJC UNTIL 03Z THIS EVENING WITH SOME REDEVELOPMENT TO THE SOUTHWEST. DO NOT EXPECT THIS TO CONTINUE OVERNIGHT. NORTHWEST WINDS WILL TRANSTION TO SOUTHWEST OVERNIGHT. SHOWERS/TSTMS THAT DO DEVLOP THIS EVENING COULD BRIEFLY LOWER CIGS TO 050-060KFT AGL...THE SAME IS TRUE FOR SUNDAY AFTN. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...COOPER SHORT TERM...ET LONG TERM...KALINA AVIATION...COOPER
Hazardous weather outlook, May 7, 11:00 AM MDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1100 AM MDT SAT MAY 7 2016 COZ030>051-081700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1100 AM MDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL TROUGH WILL IMPACT THE OUTLOOK AREA THROUGH THE PERIOD. IN ADDITION A SURFACE LOW PRESSURE SYSTEM HAS FORMED OVER EASTERN COLORADO AND WILL PUSH TO THE EAST OVERNIGHT. THESE FEATURES HAVE BROUGHT ABUNDANT LOW CLOUD AND FOG TO THE FOOTHILLS AND URBAN CORRIDOR WHILE SOME SUNSHINE EXISTS IN THE HIGH COUNTRY AND ACROSS THE NORTHEAST PLAINS. CONVECTION HAS BROKEN OUT IN MANY MOUNTAIN LOCALES AND PARTS OF THE PLAINS AS OF LATE SATURDAY MORNING AND THESE AREAS WILL CONTINUE TO SEE A THREAT OF CONVECTIVE WEATHER THROUGHOUT THE AFTERNOON. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREAT WITH ANY STRONGER STORMS THAT FORM AND A TORNADO MAY BE POSSIBLE ACROSS THE PLAINS FROM STORMS THAT IMPACT THAT AREA. THE URBAN CORRIDOR MAY REMAIN COOL AND CLOUDY ENOUGH THAT THE SEVERE WEATHER THREAT WILL LIKELY STAY LOW THERE DURING THE PERIOD. MOST OF THE ACTIVITY WILL WEAKEN AND COVERAGE SHOULD DIMINISH THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THIS WEEK. RAIN AND SNOW SHOWERS ARE LIKELY IN THE MOUNTAINS ON SUNDAY...WITH SCATTERED SHOWERS SPREADING ACROSS THE PLAINS MAINLY IN THE AFTERNOON. FOR MONDAY THROUGH WEDNESDAY THERE WILL BE SCATTERED LIGHT SHOWERS WITH THE BEST CHANCE LATE TUESDAY. BY THE LATER PART OF THE WEEK IT WILL BE A LITTLE WARMER AND DRIER...BUT THERE WILL STILL BE A SLIGHT CHANCE OF SHOWERS...MAINLY IN THE AFTERNOONS OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1230 OR 1 PM THIS AFTERNOON.
In the hours before
Local storm report, May 7, 2:13 PM MDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
213 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 1 NW STRASBURG 39.75N 104.32W
05/07/2016 M2.50 INCH ADAMS CO TRAINED SPOTTER
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
KBOWENLocal storm report, May 7, 3:04 PM MDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
304 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TORNADO 5 W WIGGINS 40.23N 104.17W
05/07/2016 WELD CO STORM CHASER
CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76
0210 PM HAIL 1 NW STRASBURG 39.75N 104.32W
05/07/2016 M2.50 INCH ADAMS CO TRAINED SPOTTER
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, May 7, 3:22 PM MDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
322 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TORNADO 10 N WIGGINS 40.38N 104.07W
05/07/2016 MORGAN CO STORM CHASER
TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE
0300 PM TORNADO 5 W WIGGINS 40.23N 104.17W
05/07/2016 WELD CO STORM CHASER
CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76
0210 PM HAIL 1 NW STRASBURG 39.75N 104.32W
05/07/2016 M2.50 INCH ADAMS CO TRAINED SPOTTER
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, May 7, 3:38 PM MDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
338 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TORNADO 13 SW NEW RAYMER 40.48N 104.00W
05/07/2016 MORGAN CO TRAINED SPOTTER
RAIN WRAPPED TORNADO SOUTH OF HIGHWAY 14
0313 PM TORNADO 10 N WIGGINS 40.38N 104.07W
05/07/2016 MORGAN CO STORM CHASER
TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE
0300 PM TORNADO 5 W WIGGINS 40.23N 104.17W
05/07/2016 WELD CO STORM CHASER
CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76
0210 PM HAIL 1 NW STRASBURG 39.75N 104.32W
05/07/2016 M2.50 INCH ADAMS CO TRAINED SPOTTER
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, May 7, 3:39 PM MDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
339 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TORNADO 13 SW NEW RAYMER 40.48N 104.00W
05/07/2016 MORGAN CO STORM CHASER
RAIN WRAPPED TORNADO SOUTH OF HIGHWAY 14
0313 PM TORNADO 10 N WIGGINS 40.38N 104.07W
05/07/2016 MORGAN CO STORM CHASER
TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE
0300 PM TORNADO 5 W WIGGINS 40.23N 104.17W
05/07/2016 WELD CO STORM CHASER
CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76
0210 PM HAIL 1 NW STRASBURG 39.75N 104.32W
05/07/2016 M2.50 INCH ADAMS CO TRAINED SPOTTER
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, May 7, 5:00 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
500 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 12 S WOODROW 39.81N 103.58W
05/07/2016 M0.50 INCH WASHINGTON CO PUBLIC
PLOWABLW HAIL - 2.5 INCH DEEP
0326 PM TORNADO 13 SW NEW RAYMER 40.48N 104.00W
05/07/2016 MORGAN CO STORM CHASER
RAIN WRAPPED TORNADO SOUTH OF HIGHWAY 14
0313 PM TORNADO 10 N WIGGINS 40.38N 104.07W
05/07/2016 MORGAN CO STORM CHASER
TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE
0300 PM TORNADO 5 W WIGGINS 40.23N 104.17W
05/07/2016 WELD CO STORM CHASER
CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76
0221 PM HAIL BERTHOUD 40.31N 105.08W
05/07/2016 M0.25 INCH LARIMER CO PUBLIC
PLOWABLE HAIL - 1 INCH DEEP
0210 PM HAIL 1 NW STRASBURG 39.75N 104.32W
05/07/2016 M2.50 INCH ADAMS CO TRAINED SPOTTER
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
KBOWENThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:07 PM MDT | Tornado Warning | BOU | Phillips | 38 min |
| May 8, 2:33 PM MDT | Special Weather Statement | BOU | Washington | 27 min |
| May 8, 3:24 PM MDT | Special Weather Statement | BOU | Adams | 36 min |
| May 8, 3:28 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 21 min |
| May 8, 4:20 PM MDT | Special Weather Statement | BOU | Denver | 40 min |
| May 8, 4:35 PM MDT | Special Weather Statement | BOU | Washington | 25 min |
| May 8, 4:39 PM MDT | Special Weather Statement | BOU | Denver | 36 min |
| May 8, 5:04 PM MDT | Special Weather Statement | BOU | Broomfield | 26 min |
| May 8, 5:57 PM MDT | Special Weather Statement | BOU | Weld | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.